Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 555, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 31, 2012, 4:57 PM CDT for Sharkey County, Mississippi. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2012, 4:57 PM CDT (21:57 UTC)
- Expired
- Aug 31, 2012, 5:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Sharkey County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 92 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1202 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 583 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
765
WUUS54 KJAN 312157
SVRJAN
MSC125-312230-
/O.NEW.KJAN.SV.W.0555.120831T2157Z-120831T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
457 PM CDT FRI AUG 31 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...
* UNTIL 530 PM CDT
* AT 458 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF ONWARD
MOVING NORTH AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ONWARD BY 505 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3285 9095 3285 9075 3282 9076 3281 9070
3280 9071 3277 9070 3275 9071 3276 9073
3272 9074 3271 9072 3266 9073 3266 9094
TIME...MOT...LOC 2158Z 186DEG 24KT 3268 9083
$$
EECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 3:20 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Aug 31, 3:20 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 320 PM CDT FRI AUG 31 2012 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT... LATEST SATELLITE IMAGERY SHOWS TROPICAL DEPRESSION ISSAC AROUND SPRINGFIELD MISSOURI. MESO ANALYSIS WAS PICKING UP A CONVERGENCE REGION EXTENDING FROM SOUTH CENTRAL LOUISIANA THROUGH CENTRAL MISSISSIPPI. THIS IS WHERE MOST OF THE SCATTERED SHOWERS AND SOME STORMS WERE OCCURRING AS NOTED BY AREA RADARS. ALSO INSTABILITY WAS NOTED ACROSS THE REGION...WHILE SHEAR WAS GRADUALLY DECREASING AS ISSAC WAS LIFTING FARTHER NORTH. FOR THIS AFTERNOON THROUGH TONIGHT...STILL THINK THAT THERE IS POTENTIAL FOR SOME LOCALLY HEAVY RAINS REGION WIDE AND A FEW POSSIBLE TORNADOES...MAINLY IN THE DELTA REGION AS THE ISSAC CONTINUES TO LIFT TO THE NORTH. EXPECT THE STRONG STORM POTENTIAL TO WANE BY AFTER SUNSET...AS SHEAR AND INSTABILITY GRADUALLY DECREASES. THE BETTER CHANCES OF RAIN WILL SHIFT TO THE NORTHERN PORTION OF THE FORECAST AREA FOR TONIGHT. FOR SATURDAY THROUGH SUNDAY NIGHT... THE REMNANTS OF ISSAC WILL PUSH THROUGH THE MID TO UPPER MISSISSIPPI VALLEY AS THE ASSOCIATED UPPER TROUGH MOVES ACROSS THE REGION. THERE WILL BE ENOUGH MEAN MOISTURE FOR A CHANCE OF CONVECTION AS WE CONTINUE TO PULL GULF MOISTURE ACROSS THE ARKLAMISS. OUR CHANCES OF RAIN WILL BE LESS DURING THE NIGHT TIME PERIODS. THE UPPER RIDGE WILL REBUILD OVER THE SOUTHERN PLAINS AND PUSH TOWARD THE REGION. THIS WILL START TO WARM THE REGION INTO THE MIDDLE 90S ON OUR FAR WESTERN PARISHES FOR SUNDAY. AS FAR AS TEMPS AND POPS ARE CONCERN USED A BLEND OF MAV AND GMOS GUIDANCE. LOWS WILL GENERALLY BE IN THE 70S. HIGHS WILL BE IN THE LOWER 90S...EXCEPT MID 90S IN THE FAR WEST ON SUNDAY./17/ .LONG TERM...MONDAY THROUGH FRIDAY...BY MONDAY THE REMNANTS OF ISAAC WILL MOVE FURTHER AWAY FROM OUR CWA AND OVER THE OHIO VALLEY WITH FLAT RIDGING ALOFT FROM THE SOUTHERN PLAINS TRYING TO SPREAD OVER OUR AREA. SURFACE RIDGING WILL SHIFT TO THE NORTHERN GULF HELPING TO MAINTAIN OUR WARM MOIST AIRMASS. NORMAL HIGHS RUN IN THE UPPER 80S WHILE LOWS RUN IN THE MID TO UPPER 60S. ABOVE NORMAL TEMPERATURES ARE EXPECTED AND WILL CONTINUE THROUGH MUCH OF NEXT WEEK. HIGHS MONDAY LOOK TO TOP OUT IN THE LOWER 90S AT MOST SITE. OVERNIGHT LOWS WILL REMAIN IN THE 70S. MID LEVEL RIDGING FROM THE PLAINS WILL EDGE OVER OUR WESTERN ZONES THROUGH THURSDAY WHILE TROUGHING DEEPENS OVER THE SOUTHEAST STATES. THIS WILL RESULT IN LOWER DAILY POPS BEING CARRIED IN OUR WEST WITH GREATEST POPS GENERALLY OVER THE EAST. AS A RESULT HIGHEST TEMPERATURES WILL BE IN THE WEST AS WELL WHERE AFTERNOON HIGHS WILL REACH THE MID 90S TUESDAY AND WEDNESDAY. BOTH GFS AND ECMWF SHOW A DECENT SHORTWAVE ACROSS THE NORTHERN PLAINS AND GREAT LAKES REGION THURSDAY INTO FRIDAY. THE GFS IS DEEPER THAN THE ECMWF WITH THE TROUGHING BY FRIDAY AND DRIVES AN ASSOCIATED COLD FRONT ACROSS OUR CWA. THE ECMWF HANGS THE FRONT UP NORTH OF MISSISSIPPI. WL LEAN TOWARD A SLOWER FROPA AND KEEP CHANCE POPS ACROSS THE CWA FRIDAY. CLOUDS AND RAIN CHANCES WILL HOLD TEMPERATURES DOWN FRIDAY. 17/22/ && .AVIATION... WITH ISAAC NOW IN SWRN MO...THE STRONGEST WINDS ARE OUT OF THE AREA. SUSTAINED SLY WINDS OF 15KTS WITH GUSTS UP TO 20KTS WILL STILL AFFECT ALL SITES TODAY HOWEVER. WHILE MOST SITES WILL OBSERVE VFR CONDITIONS THROUGHOUT THE PERIOD...MOISTURE AND CONVECTION FROM ISAAC IS STILL AFFECTING THE AREA AND WILL CAUSE SOME MVFR/IFR CONDITIONS INTO TONIGHT. THE SCATTERED CONVECTION WILL DISSIPATE AS THE SUN SETS WITH THE LOSS OF DAYTIME HEATING. CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE AGAIN TOMORROW AFTERNOON. /10/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 74 91 74 93 / 22 47 30 23 MERIDIAN 72 92 72 94 / 20 47 44 28 VICKSBURG 74 92 74 93 / 23 41 22 21 HATTIESBURG 75 92 74 94 / 21 47 29 25 NATCHEZ 74 91 74 91 / 20 47 23 29 GREENVILLE 74 91 74 93 / 35 31 23 17 GREENWOOD 74 92 75 93 / 35 39 29 21 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 17/10/22
Hazardous weather outlook, Aug 31, 3:12 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 312 PM CDT FRI AUG 31 2012 LAZ024>026-MSZ026>033-036>039-042>066-072>074-012015- CATAHOULA-TENSAS-CONCORDIA-GRENADA-CARROLL-MONTGOMERY-WEBSTER- CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE- YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT- NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE- JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 312 PM CDT FRI AUG 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY THERE WILL BE THE POTENTIAL FOR ISOLATED TORNADOES THROUGH EARLY THIS EVENING AS THE REMANANT OF ISSAC PUSHES THROUGH MISSOURI. ADEQUATE WINDSHEAR...COMBINED WITH SOME LATE AFTERNOON HEATING...RESULTING IN SUFFICIENT INSTABILITY...WILL CAUSE STORMS TO DEVELOP OVER THE AREA WHICH COULD PRODUCE ISOLATED TORNADOES THROUGH EARLY THIS EVENING. THERE WILL ALSO BE THE POTENTIAL FOR LOCALLY HEAVY RAINS AS BANDS OF HEAVY RAINS PUSH NORTHWARD OVER THE REGION. RAINS WILL PIVOT ACROSS THE REGION BRINGING RAINFALL RATES OCCASIONALLY IN EXCESS OF AN INCH PER HOUR...WHICH MAY CAUSE SOME LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THROUGH EARLY EVENING. ARZ074-075-LAZ007>009-015-016-023-MSZ018-019-025-034-035-040-041- 012015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON- HUMPHREYS-ISSAQUENA-SHARKEY- 312 PM CDT FRI AUG 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND NORTHWEST MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY THERE WILL BE THE A LITTLE BETTER POTENTIAL FOR ISOLATED TORNADOES THROUGH EARLY THIS EVENING ACROSS THIS AREA AS THE REMANANT OF ISSAC PUSHES THROUGH MISSOURI. ADEQUATE WINDSHEAR...COMBINED WITH DAYTIME HEATING...RESULTING IN SUFFICIENT INSTABILITY...WILL CAUSE STORMS TO DEVELOP OVER THE AREA WHICH COULD PRODUCE ISOLATED TORNADOES THROUGH EARLY THIS EVENING. THERE WILL ALSO BE THE POTENTIAL FOR LOCALLY HEAVY RAINS AS BANDS OF HEAVY RAINS PUSH NORTHWARD OVER THE REGION. RAIN BANDS WILL PIVOT ACROSS THE REGION BRINGING RAINFALL RATES OCCASIONALLY IN EXCESS OF AN INCH PER HOUR...WHICH MAY CAUSE SOME LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THROUGH EARLY THIS EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 17
In the hours before
Special weather statement, Aug 31, 3:43 PM CDT, 1 hour 14 minutes before
LAZ016-MSZ047-053-312115-
WARREN MS-CLAIBORNE MS-MADISON LA-
343 PM CDT FRI AUG 31 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
343 PM CDT FRI AUG 31 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 7 MILES SOUTHWEST OF YOKENA AT 343 PM CDT...MOVING NORTH AT
25 MPH.
VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN CENTRAL CLAIBORNE AND SOUTHWESTERN WARREN COUNTIES...AND
SOUTHEASTERN MADISON PARISH SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3208 9114 3205 9110 3205 9108 3208 9108
3210 9103 3212 9104 3213 9112 3231 9106
3223 9080 3196 9096 3198 9112 3201 9108
3203 9108 3205 9114
TIME...MOT...LOC 2043Z 195DEG 23KT 3210 9102
JCSpecial weather statement, Aug 31, 4:02 PM CDT, 55 minutes before
MSZ040-047-312145-
WARREN MS-ISSAQUENA MS-
402 PM CDT FRI AUG 31 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CDT FRI AUG 31 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER LE TOURNEAU AT 402 PM CDT...MOVING NORTH AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THIS STORM.
PEOPLE IN EXTREME SOUTH CENTRAL ISSAQUENA AND EASTERN WARREN COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3230 9097 3228 9094 3230 9092 3237 9087
3234 9092 3235 9095 3254 9087 3245 9059
3234 9064 3235 9069 3234 9071 3234 9070
3225 9072 3215 9081 3220 9100
TIME...MOT...LOC 2102Z 199DEG 21KT 3225 9090
JCSpecial weather statement, Aug 31, 4:19 PM CDT, 38 minutes before
MSZ072-073-312200-
MARION MS-LAMAR MS-
419 PM CDT FRI AUG 31 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
419 PM CDT FRI AUG 31 2012
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN
WAS LOCATED FROM 4 MILES WEST OF HOLLY SPRINGS TO 7 MILES SOUTHEAST
OF SANDY HOOK AT 419 PM CDT...MOVING NORTHEAST AT 30 MPH. GIVEN
RECENT RAINFALL AND CURRENT SATURATED GROUNDS...THIS ADDITIONAL
RAINFALL COULD LEAD TO PONDING OF WATER ON ROADWAYS AND LOW LYING
AREAS.
PEOPLE IN SOUTHWESTERN LAMAR AND MARION COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.
LAT...LON 3101 8951 3100 8983 3107 8985 3107 8992
3112 8995 3113 9002 3124 9005 3136 9004
3139 8990 3139 8982 3141 8982 3142 8979
3143 8966 3101 8938 3097 8946
TIME...MOT...LOC 2119Z 244DEG 27KT 3130 9003 3096 8973
JCLocal storm report, Aug 31, 4:36 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
436 PM CDT FRI AUG 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0949 AM TORNADO 2 ENE CRANDALL 31.99N 88.50W
08/30/2012 F1 CLARKE MS NWS STORM SURVEY
*** 2 INJ *** TORNADO TOUCHED DOWN NEAR CRANDALL AND
MOVED NORTHWARD ACROSS EAST CLARKE COUNTY ENDING JUST
SOUTH OF MS HIGHWAY 18. EST MAX WINDS 105 MPH. PATH
LENGTH 6.05 MILES. MAX PATH WIDTH 100 YARDS. A DOUBLE
WIDE MOBILE HOME WAS HEAVILY DAMAGED...A SEMI TRUCK WAS
ROLLED. AT A BASEBALL FIELD...TWO LIGHT POLES WERE
SNAPPED AT THE BASE...THE CONCESSION STAND ROOF WAS
REMOVED AND A FENCE WAS DAMAGED. MULTIPLE OUTBUILDINGS
WERE DAMAGED OR DESTROYED. NUMEROUS TREES WERE SNAPPED OR
UPROOTED.
&&
DLLocal storm report, Aug 31, 4:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
441 PM CDT FRI AUG 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM TORNADO 1 ENE INCREASE 32.26N 88.54W
08/30/2012 F1 LAUDERDALE MS NWS STORM SURVEY
TORNADO TOUCHED DOWN ALONG CAUSEYVILLE-WHYNOT ROAD AND
TRACKED NORTHWESTWARD ENDING ALONG COVINGTON LOOP. EST
MAX WINDS 100 MPH. PATH LENGTH 1.44 MILES. MAX PATH WIDTH
100 YARDS. A COUPLE BARNS WERE DAMAGED...TWO SHEDS WERE
BLOWN INTO A POND...ANOTHER SHED WAS DAMAGED BY A FALLEN
TREE. SEVERAL TREES WERE SNAPPED OR UPROOTED.
&&
DLLocal storm report, Aug 31, 4:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
448 PM CDT FRI AUG 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND DMG VICKSBURG 32.33N 90.87W
08/31/2012 WARREN MS EMERGENCY MNGR
FIVE TREES DOWN IN WESTERN WARREN COUNTY AND NORTHWEST
PORTIONS OF VICKSBURG...ONE TREE LANDED ON A CAR...ONE
TREE TOOK DOWN A POWER POLE...AND A 16 FT BOAT WAS
CAPSIZED AT THE CITY WATERFRONT WITH OCCUPANTS
RESCUED...REPORTED BY EM
&&
ECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 7:41 PM CDT | Special Weather Statement | JAN | Rankin, Simpson | 59 min |
| Aug 30, 8:01 PM CDT | Special Weather Statement | JAN | Jasper | 29 min |
| Aug 30, 8:10 PM CDT | Tornado Warning | JAN | Jasper | 50 min |
| Aug 30, 8:23 PM CDT | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 37 min |
| Aug 30, 8:29 PM CDT | Areal Flood Warning | JAN | Bolivar, Washington | 12 hr |
| Aug 30, 8:35 PM CDT | Flash Flood Watch | JAN | Adams, Claiborne, Clarke, Copiah, Covington, Forrest and 20 more | 4 hr |
| Aug 30, 8:48 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 42 min |
| Aug 30, 8:48 PM CDT | Tornado Warning | JAN | Newton | 45 min |
| Aug 30, 9:03 PM CDT | Flash Flood Warning | JAN | Jefferson Davis, Lawrence, Marion | 117 min |
| Aug 30, 9:29 PM CDT | Tornado Warning | JAN | Neshoba | 46 min |
| Aug 30, 9:39 PM CDT | Special Weather Statement | JAN | Rankin | 31 min |
| Aug 30, 10:07 PM CDT | Tornado Warning | JAN | Attala, Choctaw, Winston | 32 min |
| Aug 31, 1:36 AM CDT | Special Weather Statement | JAN | Madison, Rankin | 29 min |
| Aug 31, 10:21 AM CDT | River Flood Warning | JAN | Copiah, Simpson | 48 hr |
| Aug 31, 3:11 PM CDT | Special Weather Statement | JAN | Claiborne, Jefferson | 39 min |
| Aug 31, 3:30 PM CDT | Special Weather Statement | JAN | Jasper, Simpson, Smith | 40 min |
| Aug 31, 3:43 PM CDT | Special Weather Statement | JAN | Claiborne | 32 min |
| Aug 31, 4:02 PM CDT | Special Weather Statement | JAN | Warren | 43 min |
| Aug 31, 4:19 PM CDT | Special Weather Statement | JAN | Lamar, Marion | 41 min |
| Aug 31, 4:37 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 38 min |
| Aug 31, 5:01 PM CDT | Special Weather Statement | JAN | Madison | 29 min |
| Aug 31, 5:28 PM CDT | Special Weather Statement | JAN | Lowndes | 32 min |
| Aug 31, 5:29 PM CDT | Special Weather Statement | JAN | Lowndes | 31 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.